# SDR DALA2018022001024

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 82,835 hours, 37,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SCRATCH ON LOWER FUSELAGE,  FRAME 26+7,  STRINGER 41 TO 42R.    REPAIRED THE SKIN IAW ER/A  565259-14AD, REV ORIGINAL, AND PRI 3 565259-14 REV.0.
